2019
Том 71
№ 11

All Issues

Symotyuk M. M.

Articles: 3
Article (Ukrainian)

Nonlocal boundary-value problem for a second-order partial differential equation in an unbounded strip

Il'kiv V. S., Symotyuk M. M., Volyanska I. I.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 10. - pp. 1374-1381

The conditions of well-posedness of a nonlocal boundary-value problem are established for a second-order linear partial differential equation in an unbounded strip in the case where the real parts of the roots of its characteristic equation are different and nonzero.

Article (Ukrainian)

Multipoint Problem with Multiple Nodes for Partial Differential Equations

Ptashnik B. I., Symotyuk M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 3. - pp. 400-413

We establish conditions for the existence and uniqueness of a solution of a problem with multipoint conditions with respect to a selected variable t (in the case of multiple nodes) and periodic conditions with respect to x 1,..., x p for a nonisotropic partial differential equation with constant complex coefficients. We prove metric theorems on lower bounds for small denominators appearing in the course of the solution of this problem.

Article (Ukrainian)

Multipoint Problem for Nonisotropic Partial Differential Equations with Constant Coefficients

Ptashnik B. I., Symotyuk M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 2. - pp. 241-254

We investigate the well-posedness of a problem with multipoint conditions with respect to a chosen variable t and periodic conditions with respect to coordinates x 1,..., x p for a nonisotropic (concerning differentiation with respect to t and x 1,..., x p) partial differential equation with constant complex coefficients. We establish conditions for the existence and uniqueness of a solution of this problem and prove metric theorems on lower bounds for small denominators appearing in the course of the construction of its solution.